# SDR ASOA2015070113202

- Difficulty date: June 3, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,766 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 60034017589
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ATTACHING FROM STR 3L TO FS 280 IS CRACKED.  REMOVED CLEAT IAW SRM 51-42-06.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE CLEAT IAW SRM 51-40-11 AND 51-42-06 AND TR 51-32.
